MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA SRL CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
The manufacturer was informed on this event through the device tracking database.Based on the information reported on the patient registration form, on (b)(6) 2010, a patient received a carbomedics top hat mechanical valve s5-021.On (b)(6) 2020, the device was explanted and replaced with a perceval sutureless aortic valve pvs21.No further information is presently available.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to retrieve additional information on this event and on the device disposition after the explant.However, no further information has been received to date.Based on the available information, the root cause of the reported event cannot be determined at this time.However, per the document review performed, no manufacturing nor quality deficits were identified.Should the manufacturer receive additional information in the future, a follow up report will be provided.

Brand Name
CARBOMEDICS TOP HAT MECHANICAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada crescentino snc
saluggia, vercelli
MDR Report Key10435106
Report Number3005687633-2020-00133
Device Sequence Number2828461
Product Code LWQ
UDI-Device Identifier08022057012906
UDI-Public(01)08022057012906(240)S5-021(17)130201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2013
Device Model NumberCPHV
Device Catalogue NumberS5-021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;